# SDR DXTA200702374

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Beech 400A
- Aircraft serial: RK422
- Aircraft time: 1,202 hours, 1,089 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR WAS EXTENEDED RT GREEN LIGHT DID NOT ILLUMIMINATE, TESTED BULB AND CONFIRMED BULB WAS GOOD. EXECUTED A GO AROUND AND THE RT LANDING GEAR LIGHT ILLUMINATED.  JACKED AIRCRAFT AND COMPLIED WITH GEAR SWING; NO DEFECTS FOUND AT THIS TIME. REFERENCE HAWKER BEECHCRAFT 400A MAINTENANCE MANUAL. CHAPTER 32-00-00.
